# SDR HNAA2012080200889

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 40,897 hours, 45,664 cycles
- Engine: Pwa PW123
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Unknown
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM NR 1 MAIN WHEEL ASSY.  INSPECTED NR 1 MAIN WHEEL ASSY AND BRAKE.  NO DEFECTS NOTED.  NO EVIDENCE OF OVERHEATING.  TAXIED ACFT.  NO DEFECTS NOTED AT THIS TIME.
